# SDR SIMA20131118013

- Difficulty date: November 18, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 28,592 hours, 20,568 cycles
- System (JASC): 5240 · Service Doors
- Part: Connecting Rod
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR VENT FLAP HAS A CORRODED CONNECTING ROD.  INSTALLED SERVICEABLE CONNECTING ROD ON SERVICE DOOR VENT FLAP IAW CRJ AMM 52-41--15, ADJUSTED ROD IAW CRJ AMM 52-41-15, GAP CHECKED GOOD.
